UUM Repository | Universiti Utara Malaysian Institutional Repository
FAQs | Feedback | Search Tips | Sitemap

(γ, β)-PS-irresolute and (γ, β)-PS-continuous functions

Asaad, B.A. and Ahmad, Nazihah and Omar, Zurni (2015) (γ, β)-PS-irresolute and (γ, β)-PS-continuous functions. International Journal of Pure and Apllied Mathematics, 99 (1). pp. 77-96. ISSN 1311-8080

Available under License ["licenses_description_cc4_by" not defined].

Download (145kB) | Preview


This paper introduces some new types of functions called (γ, β)-PS-irresolute and (γ, β)-PS-continuous by using γ-PS-open sets in topological spaces (X, τ).From γ-PS-open and γ-PS-closed sets, some other types of γ-PS functions can also be defined. Moreover, some basic properties and preservation theorems of these functions are obtained. In addition, we investigate basic characterizations and properties of these γ-PS- functions. Finally, some compositions of these γ-PS- functions are given.

Item Type: Article
Uncontrolled Keywords: γ-PS-open set, γ-PS-closed set, (γ, β)-PS-irresolute function,(γ, β)-PS-continuous function
Subjects: Q Science > QA Mathematics
Divisions: School of Quantitative Sciences
Depositing User: Dr. Nazihah Ahmad
Date Deposited: 11 Aug 2015 01:04
Last Modified: 27 Apr 2016 01:25
URI: http://repo.uum.edu.my/id/eprint/15093

Actions (login required)

View Item View Item